Milivoj Belic

PO Box 23874, Doha, Qatar
Science Program, Texas A&M University at Qatar


Biswas A., Kara A. H., Ekici M., Zayed E., Alzahrani A. K., Belic M. R.
This paper implements a multiplier approach to exhibit conservation laws in magneto-optic waveguides that maintain anti-cubic as well as generalized anti-cubic forms of the nonlinear refractive index. Three conservation laws are retrieved for each form of nonlinearity. They are power, linear momentum and Hamiltonian. The conserved quantities are computed from their respective densities.
Keywords: solitons, conservation law, anti-cubic
Citation: Biswas A., Kara A. H., Ekici M., Zayed E., Alzahrani A. K., Belic M. R.,  Conservation Laws for Solitons in Magneto-optic Waveguides with Anti-cubic and Generalized Anti-cubic Nonlinearities, Regular and Chaotic Dynamics, 2021, vol. 26, no. 4, pp. 456-461
Biswas A., Kara A. H., Zhou  Q., Alzahrani A. K., Belic M. R.
This paper reports conservation laws for highly dispersive optical solitons in birefringent fibers. Three forms of nonlinearities are studied which are Kerr, polynomial and nonlocal laws. Power, linear momentum and Hamiltonian are conserved for these types of nonlinear refractive index.
Keywords: conservation laws, highly dispersive solitons, birefringent fibers
Citation: Biswas A., Kara A. H., Zhou  Q., Alzahrani A. K., Belic M. R.,  Conservation Laws for Highly Dispersive Optical Solitons in Birefringent Fibers, Regular and Chaotic Dynamics, 2020, vol. 25, no. 2, pp. 166-177

Back to the list